# SDR SWAA2015090943531

- Difficulty date: August 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,057 hours, 50,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6552878
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD CREASE BEAM CHORD CORRODED, BETWEEN BS 950 TO 994, LBL 65.  R & R CHORD IAW SRM & DWG.
